MathSciNet Relay Station
MathSciNet bibliographic data
MR2262180 35Q53 (35-04 35Q51)
El-Wakil, S. A.; Abdou, M. A. New exact travelling wave solutions using modified extended tanh-function method. Chaos Solitons Fractals 31 (2007), no. 4, 840–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement